# SDR DL76G081335

- Difficulty date: October 7, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 33,598 hours, 11,494 cycles
- Engine: Ge CF680C2B6F
- Engine time: 18,076 hours, 4,201 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217010
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE HPSOV ANNUNCIATOR ILLUMINATED DURING FLIGHT ALONG W/ BLEED LT ON RIGHT PACK.  DEACTIVATED RIGHT ENGINE HPSOV AND RIGHT THRUST REVERSER PER MEL 36-11-02 FWD TO MCO AND PLACARD.
